How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gary Your Own Question
Dr. Gary
Dr. Gary, Dog Veterinarian
Category: Dog
Satisfied Customers: 2952
Experience:  DVM, Emergency Veterinarian; BS (Physiology) Michigan State Univ
15010675
Type Your Dog Question Here...
Dr. Gary is online now
A new question is answered every 9 seconds

My dog was on prednisone days allergic reaction

Customer Question

Hi, My dog was on prednisone for 5 days for an allergic reaction of unknown etiology (hives, face swelling, etc). He has been off the prednisone for about a week already, but seems more tired than usual and is constantly hungry. His nose is still cold and wet, and he gets excited appropriately but wears out very quickly and seems to want to sleep a lot. When someone comes over, or when we first come downstairs in the morning he's up with tail wagging and happy appearing. He has not been excessively thirsty, but does pee a little more than usual. Could the side effects of prednisone still be at play here, or might there be something else going on?
Submitted: 6 months ago.
Category: Dog
Expert:  PitRottMommy replied 6 months ago.
Hi Joshua, thanks for your question. Was Remington slowly tapered off of the prednisone? Did you see these symptoms while he was on the medication, as well?